Loading...
Please wait, while we are loading the content...
Similar Documents
Existence of Solutions for Quasilinear Impulsive Neutral Integro-differential Equations with Nonlocal Conditions in Banach Spaces
| Content Provider | Semantic Scholar |
|---|---|
| Author | Prabakaran, R. Vinoba, Velu |
| Copyright Year | 2014 |
| Abstract | In this article, we prove the existence of mild solutions for quasilinear impulsive integro-differential equations with nonlocal initial conditions. The results are obtained by using semigroup theory and the Banach fixed point theorem. An example is provided to illustrate the theory. |
| File Format | PDF HTM / HTML |
| Alternate Webpage(s) | http://www.cibtech.org/J-PHYSICS-MATHEMATICAL-SCIENCES/PUBLICATIONS/2014/Vol-4-No-2/JPMS-004-004-CORRECTED-PRABAKARAN-EXISTENCE-SPACES.pdf |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |